Health Innovations Pharmacy Recalls DNCB 0.3% Ointment for Sterility Concerns
Health Innovations Pharmacy is recalling DNCB 0.3% Ointment due to lack of assurance of sterility and stability data. The recall covers all lots distributed in North Carolina.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 4/5 (Severe).
The hazard poses a serious risk of illness, injury, or structural failure. Stop using the product immediately and contact the manufacturer for a refund or repair.
Our severity reasoning: The agency classification is FDA Class II, and the source text explicitly states that the quality control issues present a risk to sterility and quality assurance, which aligns with the 'Severe' criteria for significant risk reports.
Plain-English summary
Health Innovations Pharmacy, Inc. is recalling DNCB 0.3% Ointment. The recall was initiated because recent inspection observations indicated a lack of assurance of sterility and stability data that supports the product's expiry date. These quality control issues present a risk to the sterility and quality assurance of the medication.
The recall includes all lots of the product. The distribution pattern is limited to North Carolina. The product was manufactured by Health Innovations Pharmacy, Inc., located in Southern Pines, NC.
Consumers who have this product should stop using it and contact Health Innovations Pharmacy at (910) 246-5155 for further instructions or a refund.
The recalled product
- Product
- DNCB 0.3% Ointment, Health Innov Pharmacy, 295 Pinehurst Ave, Southern Pines, NC 28387, (910) 246-5155
- Manufacturer
- Health Innovations Pharmacy, Inc
- Category
- Drug — Topical Ointment
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (1)
- All lots
Distribution
Distributed in 1 state:
Part of a larger recall action
This product is one of 65 recalled by Health Innovations Pharmacy, Inc under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 65 products in this recall →Related recalls
Same manufacturer · Health Innovations Pharmacy, Inc
See all →- ModerateCarvedilol 1.25 mg/mL Recalled for Sterility and Stability Concerns
FDA (Drugs) · 2015-05-20
- HighProgest Cream Recalled for Sterility and Stability Concerns
FDA (Drugs) · 2015-05-20
- HighHealth Innovations Pharmacy Recalls Phospholine Iodide Eye Drops
FDA (Drugs) · 2015-05-20
- HighNortriptyline Suspension Recalled for Sterility and Stability Concerns
FDA (Drugs) · 2015-05-20
- HighHealth Innovations Pharmacy Recalls Naltrexone Capsules Due to Sterility Concerns
FDA (Drugs) · 2015-05-20
Same hazard · sterility risk
See all →- SevereBaxter Recalls Clindamycin Injection Due to Manufacturing Deviations
FDA (Drugs) · 2026-09-09
- HighBaxter Recalls Vancomycin Injection Due to Manufacturing Deviations
FDA (Drugs) · 2026-09-09
- SevereFDA Recalls Rohto Dry-Aid Eye Drops Over Sterility Assurance Gap
FDA (Drugs) · 2026-07-29
- HighMedline Medical Procedure Kits Recalled for High Endotoxin Levels
FDA (Devices) · 2026-05-06
- HighCook Medical tracheostomy introducer sets labeled with overstated expiration dates
FDA (Devices) · 2026-04-15
Similar recalls
- SevereCyanocobalamin Injection Recalled for Sterility Assurance Concerns
FDA (Drugs) · 2014-03-12
- SevereMethotrexate Intraocular Recall Due to Sterility Assurance Concerns
FDA (Drugs) · 2014-03-12
- SevereNatures Pharmacy Recalls EDTA 3% Ophthalmic Due to Sterility Concerns
FDA (Drugs) · 2014-03-12
- SevereGentamycin Injection Recalled Due to Sterility Assurance Concerns
FDA (Drugs) · 2014-03-12
- SevereInfusion Options Recalls Decitabine Infusions Due to Sterility Concerns
FDA (Drugs) · 2019-08-21
- HighInjectable drug product recalled due to sterility assurance failure
FDA (Drugs) · 2023-02-01